# SDR AWXA200300084

- Difficulty date: January 7, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,506 hours, 7,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112087203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND FLOORBEAM AT FR 16, THIRD BEAM FROM OUTBOARD RT SIDE. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14, PG. 213-219, FIG. 203, SHT 1 & 2.
